Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Severe headache, crying spells, myopia. Do these affect my brain?

Hi, I am married an year n half, I get hurt with the words my husband uses. He treats me separate from his family, and picks up a fight for small things. I end up crying almost every other day until my tears are completely drained. My eyes start paining and I have severe headache . I have myopia , very high power on my both eyes. Please advise if it effects my brain cells and any long term impacts. Thanks
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

You may be having tension headache or migraine. You will benefit with rest, knowing how to avoid problems with your husband, regular food and sleep habit. Medications that will help are amitrptyline, nortriptyline.

Your brain cells are no affected.
There won’t be any long term effects.

Best wishes

Dr Gopal Krishna Dash MD, DM, PDF (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Narayana Hrudayalaya Hospital
My Blog in this web site:
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor